On the behavior near the boundary of solutions of the Dirichlet problem for the biharmonic operator
Doklady Akademii Nauk, Tome 235 (1977) no. 6, pp. 1263-1266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_6_a6,
author = {V. G. Maz'ya},
title = {On the behavior near the boundary of solutions of the {Dirichlet} problem for the biharmonic operator},
journal = {Doklady Akademii Nauk},
pages = {1263--1266},
year = {1977},
volume = {235},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_6_a6/}
}
V. G. Maz'ya. On the behavior near the boundary of solutions of the Dirichlet problem for the biharmonic operator. Doklady Akademii Nauk, Tome 235 (1977) no. 6, pp. 1263-1266. http://geodesic.mathdoc.fr/item/DAN_1977_235_6_a6/